Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi...I posted here awhile ago...I was on ortho-lo and just got switched to Yasmin b/c my breakouts were terrible. I went to the derm and he prescribed me doxycycline, differin gel for at night, claron in the morning, cetaphil moisturizer (when needed) and purpose soap to cleanse with. I am just so upset b/c when I went off ortho lo, I noticed my skin getting better. When I began taking Yasmin however, I have started breaking out again....Is bc just not for me???Is this related to hormonal changes?? Should I just not take Yasmin and take the doxy?? What do you guys think?? Please please help...my wedding is three months away!!!

Share this post


Link to post
Share on other sites

I think most people experience initial type breakouts on the pill because of hormone changes. My derm told me bc would take like 3 months before it's working, if it's going to work. How long were you on Ortho? How long have you now been taking Yasmin? Doxy should work for you also, it takes a month or so I think for it to kick in. Congratulations on your wedding, I'm sure it's stressful for you thinking you're not going to be cleaer for the big day. Hang in there, give it some time to work smile.gif

Share this post


Link to post
Share on other sites

Thanks for the advice...I took Ortho Lo for about a month and went off it about 2 weeks ago...I took 3 days of the Yasmin and have started breaking out again...I haven't yet start taking the doxy b/c I've been sick, so you think it will work okay w/out birth control???

Share this post


Link to post
Share on other sites
Hi...I posted here awhile ago...I was on ortho-lo and just got switched to Yasmin b/c my breakouts were terrible. I went to the derm and he prescribed me doxycycline, differin gel for at night, claron in the morning, cetaphil moisturizer (when needed) and purpose soap to cleanse with. I am just so upset b/c when I went off ortho lo, I noticed my skin getting better. When I began taking Yasmin however, I have started breaking out again....Is bc just not for me???Is this related to hormonal changes?? Should I just not take Yasmin and take the doxy?? What do you guys think?? Please please help...my wedding is three months away!!!

Share this post


Link to post
Share on other sites

Well it takes like 3 months for the bc to stop freaking out your system, so if you were only on Ortho for a month then it's hard to say if that was a normal breakout or what. With only being on Yasmin for 2 days then it's too hard to say if it's not going to work for you or if it is. In either case, that's too short of a time to tell. Sorry!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×